Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328602] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, The automorphic description of intersection cohomology, in Progress in Mathematics, vol. 298 (January, 2012), pp. 111-134 [doi]
    (last updated on 2017/12/16)

    Abstract:
    © 2012, Springer Basel. In this chapter we use Proposition 6.6 to construct a map Hilbert modular forms ⟶ intersection cohomology which takes weight, nebentypus ⟶ local coefficient system Hecke operator ⟶ action of Hecke correspondence Petersson product ⟶ intersection product.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320